# SDR QXEA9700869

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Part number: 8006221
- Condition: Malfunction
- Location: Cockpit
- Part time: 27,533 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PSC - ON TAKEOFF ROLL, MASTER WARNING FLICKERS CONTINUOUSLY.  RETURNED TO FIELD WITHOUT INCIDENT.  REPLACED MASTER WARNING CONTROL BOX, OPERATIONAL CHECK GOOD.
